Ask a doctor

Will red dots where Voluma injection was inserted go away? (photo)

When she was injecting the filler I was bleeding a lot and you can see where the Injections took place. Will they go away??

Doctor Answers (3)

Voluma injections

+1
The red spots are tiny bruises that will fade in about one week.  They are caused by the needle, not the Voluma.


Toronto Dermatologist
5.0 out of 5 stars 15 reviews

Voluma Injection

+1

Yes, the insertion point does go away.  Give it time, and be in touch with your injector if it does not.  Best of Luck!

Richard Castellano, MD
Tampa Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

Red spots following voluma injections

+1

Yes the red spots left from the needle injection site will fade and go away.  It is not uncommon to have redness following injection. These will typically clear within a few days.

Jay Burns, MD
Dallas Plastic Surgeon
4.5 out of 5 stars 26 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.